# SDR ASOA2016042214803

- Difficulty date: April 22, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT LBL9, FS 485-581 HAS CORROSION.  R & R SEAT TRACK IAW AMM 53-00-49-000-801-A02 & 53-00-49-400-801-A02.
